Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kateleo89

Neck Pain Due To Accutane? Help!

Recommended Posts

Hi all!

Okay so I started taking 40mg of Accutane 10 days ago. The first few days I didn't notice any side effects, really, but on the 5th day my neck started to hurt. At first I thought that maybe I had slept funny because I had just bought a new pillow and wasn't used to it. I went back to my old pillow two nights ago, though, and the pain has just gotten worse. It's to the point where I can barely move my neck.

I've had acne since I was in 4th grade (I'm 25 now) and this is my last resort because I have tried everything else and nothing has ever worked for me. I reallyyyyy do not want to stop taking this stuff. Can anyone who has had similar neck pains tell me if this is something that fades away/gets worse/whatever? I'd appreciate the feedback!

Edited by kateleo89
Link to comment
Share on other sites

Hey its probably from the accutane but I wouldnt be too worried about it as joint and back pain are very common side effect. Most peoples side effects lesson once their body gets use to the medication. But like i said pretty common Id just take some aspirin if its really bothering you.

Link to comment
Share on other sites

Thanks for your response. I do hope it goes away soon as my body adjusts to the Accutane. Even though I really don't want to stop taking it, I'm not sure I can handle not being able to really move my neck for 4-6 months….

Edited by kateleo89
Link to comment
Share on other sites

Hi - accutane can cause some joint stiffness and pain, but I really think it is more likely that you strained your neck some how. Accutane can make you slightly more prone to injury, but I really don't think you have been on it long enough for that issue to present itself. Give it a few more days, maybe take some ibuprofen and apply a heating pad every few hours for a few minutes. If it doesn't improve at least somewhat, you should probably see a doctor.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×